MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number ZCT400
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a product complaint confirmed in an unmasked clinical study had some concerns on axis position of lens in os (left eye).8° at the end of surgery, 33° at 1 day postop, 13° at 1 week postop, 18° at 1 month postop, and 23° at 3 months postop.The site also reported that there was moderate corneal edema at day 1 which did limit the visualization of the toric axis markers.It was stated that at the 1 month postoperative visit, the toric iol was noted to have rotated by 10°.Toric iol confirmed to have rotated 10 degrees between the end of surgery and the 1 month postoperative visit.The customer confirmed via email on 02 feb 2023 that they were monitoring it and wouldn¿t be completing a secondary surgical intervention.It was learned that the lens remains implanted.Patient not symptomatic, no issues.No next action planned so far.These were observed during post-op examination.Vision pre-operative:20/40 left eye (os); best corrected distance visual acuity (bcdva); vision post-operative:20/60 os bcdva.No other information was provided.
 
Additional Manufacturer Narrative
Unknown/ not provided.Asku.If explanted, give date: not applicable, as the lens remains implanted.Initial reporter's email address: unknown/not provided.The device was not returned for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Information received that age of the patient is (b)(6) yrs.Old.Field below updated.Section a2: age: (b)(6) yrs.Old.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key16645698
Report Number3012236936-2023-00792
Device Sequence Number14794377
Product Code MJP
UDI-Device Identifier05050474553941
UDI-Public(01)05050474553941(17)240227
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2024
Device Model NumberZCT400
Device Catalogue NumberZCT400U215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNFOLDER PLATINUM 1.
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian